In Each Caplet: Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store between 20 degrees -25 degrees C (68 degrees – 77 degrees F). See end flap for expiration date and lot number. Does not contain gluten. Loperamide HCl 2 mg (anti-diarrheal). Compare to Imodium A-D active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Imodium A-D). Easy to open. Controls the symptoms of diarrhea. Keep outer package for complete product information. 100% quality guaranteed. supervaluprivatebrands.com.  Questions or comments? Call 1-877-932-7948. This package for households without young children.

Equaline Anti-Diarrheal, 2 mg, Caplets, 24 Each

$6.99$0.29 each

Description

In Each Caplet: Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store between 20 degrees -25 degrees C (68 degrees – 77 degrees F). See end flap for expiration date and lot number. Does not contain gluten. Loperamide HCl 2 mg (anti-diarrheal). Compare to Imodium A-D active ingredient (This product is not...View Full Desciption

Ingredients

In Each Caplet: Active Ingredients: Loperamide HCI (2 mg), Anti-Diarrheal. In Each Caplet: Inactive Ingredients: Corn Starch, D&C Yellow 10 Aluminum Lake, Dibasic Calcium Phosphate Dihydrate, FD&C Blue 1 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Silicon Dioxide.
Product Number: 00041163244337

Description

In Each Caplet: Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store between 20 degrees -25 degrees C (68 degrees – 77 degrees F). See end flap for expiration date and lot number. Does not contain gluten. Loperamide HCl 2 mg (anti-diarrheal). Compare to Imodium A-D active ingredient (This product is not...View Full Desciption
Product Number: 00041163244337